# SDR DALA2022083005804

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 93,414 hours, 20,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 GREEN RUNNING MUL EMERGENCY LIGHT AT AFT DOORS ON "ON" FOR LANDING, CORRECTIVE ACTION: CYCLED EMERGENCY LIGHTS CHS NML. (9197882)
